Numerical Simulation of Fractional Fornberg‐Whitham Equation by Differential Transformation Method

Articles > Article · 2012

Authors: Mehmet Merdan, Ahmet Gokdogan, Ahmet YILDIRIM, Syed Tauseef MOHYUD-DIN

Abstract and Applied Analysis, Journal Indexed in SCI Expanded, International, WoS, 2012, vol 2012

DOI: 10.1155/2012/965367

Summary

An approximate analytical solution of fractional Fornberg‐Whitham equation was obtained with the help of the two‐dimensional differential transformation method (DTM). It is indicated that the solutions obtained by the two‐dimensional DTM are reliable and present an effective method for strongly nonlinear partial equations. Exact solutions can also be obtained from the known forms of the series solutions.

View details